Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

On asthma medicines, have shoulder pain extending to whole body. Are these related to asthma?

hello sir! i am having some problem with my asthma since last 5 years. as per doctor prescription i used to have asthma machine for my better breathing and inhaling. from last 4 days i am just feeling pain in my left side of the shoulder and which getting affected to my other side of the body then eventually i feel like my whole body is burning these pain. So i need to ask that , these problems are just because of my asthma problem or no i have to check it. moreover please guide me , which field of doctor i should concern for my diasees. Thanx Mr. noyan
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Shoulder pain is normally not related to asthma unless you are on oral steroids. I suggest you visit an orthopedician and get yourself evaluated.

Dr. Gyanshankar Mishra
Consultant Pulmonologist
Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor